# SDR A6WA201040194

- Difficulty date: March 1, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 23,629 hours, 23,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP VANE IS CHAFING AT 3 (EA) LOCATIONS AT STOP AREA.  R & R UNSERVICEABLE 3 (EA) INBD FLAP VANE CHAFED SKIN PANEL IAW SRM 51-42-13 + B/A REO 601R-57-52-004 REV C.
